# SDR AALA202301122153

- Difficulty date: January 12, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 83,886 hours, 10,872 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3L DOOR IS VERY DIFFICULT TO OPEN. ADJUSTED DOOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-41-01.
